# SDR ASMF200510004

- Difficulty date: October 4, 2005
- Submitted: October 6, 2005
- Operation: Air carrier
- Aircraft: N861LF
- Make and model: Doug MD 83
- Aircraft serial: 49826
- Aircraft time: 47,742 hours, 30,017 cycles
- Engine: Pwa JT8D219
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 6225132101
- Part serial: 4302
- Condition: Failed
- Location: Wx Radar Sys
- Part time: 14,490 hours, 8,274 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AC PERFORMED AN UNSCHEDULED LANDING BECAUSE WEATHER RADAR LEVELED AT 340 FT DOES NOT DEPICT ECHO’S AND FLOW LIGHT TURNED ON DURING FLIGHT.  THE RECEIVER / TRANSMITTER AND INDICATOR WEATHER RADAR WERE REPLACED IAW MM 34-41-04 AND MM 34-41-02 PAGE 202, TESTED CORRECT.  ADDITIONALLY, THE VERTICAL GYRO NR 2 AND CADC NR 1 WERE REPLACED AND ADC NR 2 CONNECTORS WERE SERVICED IAW MM 34-16-01, TESTED CORRECT. IAW AUTOMATIC PILOT OUT OF SERVICE REPORT, AILERON SERVO, RUDDER AND NEUTRAL RUDDER WERE ADJUSTED IAW MM 22-11-01 AND 27-20-00 RESPECTIVELY. TESTS WERE PERFORMED TO RADAR, DFGC, SENSORS AND STP, BEING ALL CORRECT.
